Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 1, Pages 193-195
http://dx.doi.org/10.1155/S016117129400027X

Extensions of Hardy-Littlewood inequalities

Mathematics Department, Qufu Normal University, Shandong, Qufu 273165, China

Received 30 December 1992; Revised 13 May 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zengjian Lou, “Extensions of Hardy-Littlewood inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 1, pp. 193-195, 1994. https://doi.org/10.1155/S016117129400027X.